# SDR ORJA9732

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Engine: Pwa JT8*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, 200 FT APPROX, RIGHT ENGINE BEGAN SURGING.  AT 500 FEET, LEFT ENGINE STARTED SURGING.  RETURN TO LAND.  LANDING WEIGHT 139.9.  THROUGH ICE INSPECTION PERFORMED PRIOR TO DEPARTURE DUE TO PREVIOUS ICE REPORTS AT DETROIT.  ALL SURFACES WERE ICE FREE.  (M)
